# SDR SWAA2016021649095

- Difficulty date: December 23, 2015
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED, BETWEEN BS 987 - 1006, STRINGER 27L.  REPAIRED SKIN IAW EA.
